Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 6, Pages 1033–1047 (Mi zvmmf10056)  

Analysis of the generalization ability of a full decision tree

I. E. Genrikhov

Moscow State Pedagogical University, Malaya Pirogovskaya ul. 1, Moscow, 119991, Russia

Abstract: Classification algorithms based on full decision trees are investigated. Due to the decision tree construction under consideration, all the features satisfying a branching criterion are taken into account at each special vertex. The generalization ability of a full decision tree is estimated by applying margin theory. It is shown on real-life problems that the construction of a full decision tree leads to an increase in the margins of the learning objects; moreover, the number of objects with a positive margin increases as well. It is shown that the empirical Rademacher complexity of a full decision tree is lower than that of a classical decision tree.

Key words: precedent-based pattern recognition problem, full decision tree, margin, Rademacher complexity, iterative scheme.

DOI: https://doi.org/10.7868/S0044466914060076

Full text: PDF file (685 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:6, 1046–1059

Bibliographic databases:

UDC: 519.712
MSC: 68T10 (91B06)
Received: 01.08.2013

Citation: I. E. Genrikhov, “Analysis of the generalization ability of a full decision tree”, Zh. Vychisl. Mat. Mat. Fiz., 54:6 (2014), 1033–1047; Comput. Math. Math. Phys., 54:6 (2014), 1046–1059

Citation in format AMSBIB
\Bibitem{Gen14}
\by I.~E.~Genrikhov
\paper Analysis of the generalization ability of a full decision tree
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 6
\pages 1033--1047
\mathnet{http://mi.mathnet.ru/zvmmf10056}
\crossref{https://doi.org/10.7868/S0044466914060076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3217275}
\elib{https://elibrary.ru/item.asp?id=21564457}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 6
\pages 1046--1059
\crossref{https://doi.org/10.1134/S0965542514060074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000337148400014}
\elib{https://elibrary.ru/item.asp?id=24059395}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902471836}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10056
  • http://mi.mathnet.ru/eng/zvmmf/v54/i6/p1033

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:193
    Full text:46
    References:30
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021